# SDR SWAA2024041976919

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 60,674 hours, 33,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT CABIN EMERGENCY LIGHTS INOP<[01] FOUND THE EMERGENCY LIGHT BATTERIES TO BE THE ISSUE. REMOVED AND REPLACED 33-51-00
